# SDR UPS98225450

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 69201122
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON EXPANSION LINK BS 740, RBL 13, WL 165.  REMOVED AND REPLACED EXPANSION LINK SRM 51-10-1, 53-10-1, 51-30-2.
